# SDR IPXA2014032182354

- Difficulty date: March 6, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 79,846 hours, 14,390 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C, RT WING, AFTER CRACKED STIFFENER REMOVED FOUND SPOILER SUPPORT BEAM WEB UNDERLYING THE CRACK STIFFENER CHAFING OFF AT WBL 429.474, RT WING, WBL429.474 SPOILER SUPPORT BEAM WEB IS REPAIRED IAW HX RI RI-57-51-10491, REV A & EO B747-5720-53725-A.  THIS IS A MAJOR REPAIR WITH 2024T3 CLAD 0.063", AS REPAIR WEB, 2024T3 CLAD 0.071" AS SPLICE STRAP.  REPEAT DVI INSPECTIONS IS REQUIRED NOT TO EXCEED 24 MONTHS.
